Show simple item record

dc.contributor.authorHuang, Chuangxia ( Orcid Icon 0000-0002-0732-226X )
dc.contributor.authorWang, Jiafu ( )
dc.contributor.authorHuang, Lihong ( )
dc.date.accessioned2021-09-29T21:10:15Z
dc.date.available2021-09-29T21:10:15Z
dc.date.issued2020-06-16
dc.identifier.citationHuang, C., Wang, J., & Huang, L. (2020). Asymptotically almost periodicity of delayed Nicholson-type system involving patch structure. Electronic Journal of Differential Equations, 2020(61), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14568
dc.description.abstractIn this article we study a delayed Nicholson-type system involving patch structure. We apply differential inequality techniques to establish a sufficient condition for the existence of positive asymptotically almost periodic solutions. By constructing suitable Lyapunov functions, we obtain a new criterion for the uniqueness and global attractivity of the asymptotically almost periodic solutions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNicholson-type systemen_US
dc.subjectGlobal attractivityen_US
dc.subjectPatch structureen_US
dc.subjectAsymptotically almost periodic solutionen_US
dc.titleAsymptotically almost periodicity of delayed Nicholson-type system involving patch structureen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record